Alert archive / New York / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 101, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at Aug 18, 2018, 1:37 PM EDT for Columbia County, Dutchess County, Ulster County, New York. It was in force for 53 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 18, 2018, 1:37 PM EDT (17:37 UTC)
- Expired
- Aug 18, 2018, 2:30 PM EDT
- In force
- 53 min
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Columbia County, NY, Dutchess County, NY, Ulster County, NY
The radar
The Albany radar (KENX), 71 km from the middle of the area, began a volume at 17:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 18, 2:10 PM EDT | TSTM WND DMG | Pine Plains, NY | TREE AND POWERLINES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 33 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 5.6 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 632 J/kg
- Mixed-layer CIN
- -25 J/kg
- Mixed-layer LCL
- 658 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 90 m²/s²
- 0-3 km storm-relative helicity
- 127 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.2
The text
As transmitted.
750
WUUS51 KALY 181737
SVRALY
NYC021-027-111-181830-
/O.NEW.KALY.SV.W.0101.180818T1737Z-180818T1830Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albany NY
137 PM EDT SAT AUG 18 2018
The National Weather Service in Albany has issued a
* Severe Thunderstorm Warning for...
East central Ulster County in east central New York...
Northern Dutchess County in east central New York...
Southwestern Columbia County in east central New York...
* Until 230 PM EDT.
* At 137 PM EDT, a severe thunderstorm was located over Red Hook, or
near Saugerties, moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will be near...
Red Hook around 140 PM EDT.
Clermont around 145 PM EDT.
Pine Plains and Ancram around 210 PM EDT.
Copake around 220 PM EDT.
Millerton around 225 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
Please report hail size...damaging winds and reports of trees down to
the National Weather Service by email at Alb.Stormreport@noaa.gov...
On Facebook at www.facebook.com/nwsalbany or twitter @nwsalbany
&&
LAT...LON 4190 7399 4209 7401 4215 7349 4209 7351
4205 7350 4205 7349 4188 7350
TIME...MOT...LOC 1737Z 267DEG 22KT 4201 7390
HAIL...1.00IN
WIND...60MPH
$$
JEC1 follow-up statement
863
WWUS51 KALY 181804
SVSALY
Severe Weather Statement
National Weather Service Albany NY
204 PM EDT SAT AUG 18 2018
NYC111-181812-
/O.CAN.KALY.SV.W.0101.000000T0000Z-180818T1830Z/
Ulster NY-
204 PM EDT SAT AUG 18 2018
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL ULSTER COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 4189 7381 4212 7374 4215 7349 4209 7351
4205 7350 4205 7349 4188 7350
TIME...MOT...LOC 1802Z 267DEG 22KT 4202 7369
$$
NYC021-027-181830-
/O.CON.KALY.SV.W.0101.000000T0000Z-180818T1830Z/
Dutchess NY-Columbia NY-
204 PM EDT SAT AUG 18 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM EDT
FOR NORTHEASTERN DUTCHESS AND SOUTH CENTRAL COLUMBIA COUNTIES...
At 202 PM EDT, a severe thunderstorm was located near Pine Plains,
or 12 miles northeast of Rhinebeck, moving east at 25 mph. There has
been damage reported along the path of this thunderstorm.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
This severe storm will be near...
Copake around 220 PM EDT.
Millerton around 225 PM EDT.
Other locations impacted by this severe thunderstorm include
Whitehouse Crossing, Pachin Mills, Ancramdale, Weed Mines, Spencer
Corners, Mount Riga, Smithfield, Attlebury, Shekomeko and
Silvernails.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 4189 7381 4212 7374 4215 7349 4209 7351
4205 7350 4205 7349 4188 7350
TIME...MOT...LOC 1802Z 267DEG 22KT 4202 7369
HAIL...0.75IN
WIND...60MPH
$$
JECWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 18, 1:12 PM EDT, 25 minutes earlier.
Area forecast discussion, Aug 18, 1:12 PM EDT, 25 minutes before
Area Forecast Discussion National Weather Service Albany NY 112 PM EDT Sat Aug 18 2018 .SYNOPSIS... A cold front will move southward through the forecast area today along with showers and thunderstorms. A drier airmass will move in from north to south during the afternoon and evening. Sunday and Monday are expected to be mainly dry and much less humid, although a few showers are possible from time to time over far southern areas. && .NEAR TERM /THROUGH TONIGHT/... As of 1230 PM EDT, showers and thunderstorms are ongoing ahead of a cold front from extreme southern VT southwestward to northeast Pennsylvania. The cold front will continue to push southeast through the forecast area today as the positively tilted midlevel trough sweeps through. The front will be intersecting a still-moist airmass characterized by PWATs of 1.75 to 2.00 inches, so it will be accompanied by scattered showers and thunderstorms. Some of the storms still have the potential to produce locally heavy rainfall, especially along and south of a line from Pittsfield, MA to Hunter, NY where more favorable frontal timing may allow for some respectable surface-based instability of 1000-2000 J/kg to develop given dewpoints in the low 70s and temperatures heating up into the upper 70s/low 80s. The front should be fairly progressive which will limit a more substantial flash flooding threat, but will have to especially watch areas that saw heavy rain on Friday for localized flooding concerns. Deep-layer shear values forecast to be around 25 kt presents a marginal opportunity for storms to be organized, with several CAMs showing a broken line of convection occurring along the front. Isolated gusty winds cannot be ruled out. Main threat period for gusty winds and heavy rain appears to be roughly 16-22Z. From the Schoharie Valley to the Capital District, northern Berkshires, and southern Vermont and points north, a drying trend with breaks of sunshine is expected to occur during the afternoon and evening in the wake of the front. High temps are a little tricky, but have sided away from the MET MOS guidance which appears to be a cool outlier. Tonight, we'll be in a low-level northeasterly flow regime in the wake of the front as the deeper moisture shifts south of the region. A couple of lingering showers are possible from the eastern Catskills to southern Berkshires and points south. To the north, tricky call with respect to sky cover as some guidance indicates a midlevel cloud deck developing in the cold advection. Outside of this area, some patches of fog are possible across northern zones as high pressure builds from the north. It will be noticeably less humid with dewpoints in the mid-50s to mid-60s. && .SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/... The lower tropospheric frontal boundary is expected to stall somewhere in the vicinity of the Delmarva Sunday into Monday, while a weak/baggy midlevel trough exists over the mid-Atlantic into the Northeast. Recent model guidance has had difficulty simulating potential waves of low pressure along the boundary. However, the ECMWF, which had been a northerly outlier compared with the remainder of the guidance, has now shifted southward such that there is higher confidence in a dry forecast over most of the forecast area during the short term. Will retain entry- level chance PoPs over Ulster/Dutchess/Litchfield Sunday to account for possible further shifts northward. For the remainder of the forecast area, dry east to northeast flow at low/mid levels should keep things dry, although we may see some high clouds. Highs Sunday mainly in the 70s or a bit below seasonal normals. Sunday night, ridge of high pressure at the surface will likely allow for good radiational cooling conditions. Have gone slightly below blended guidance but still near seasonal normals. Similar story for Monday as on Sunday, although higher confidence in a dry forecast for the entire forecast area. Monday night, the baggy trough shifts east ahead of a stronger inbound trough over the western Great Lakes. Surface winds will gradually shift to southerly which may keep temps a bit warmer than Sunday night, right near normal. && .LONG TERM /TUESDAY THROUGH FRIDAY/... Tuesday, strong low pressure will be moving through the central Great Lakes region pushing a warm front towards the Albany Forecast Area. Clouds should increase during the day as warm advection increases on 50kt 850mb jet. However, high pressure will be holding tough over New England so precipitation may only reach our western zones late in the day. Highs on Tuesday in the 70s. Tuesday night into Wednesday...Surface low pressure progged to be just north of New York State with a cold front south moving across New York. Expect showers and thunderstorms Tuesday night across the forecast area. Lows Tuesday night in the 60s. On Wednesday, a secondary cold front moves through during the afternoon with at least a chance of showers and isolated thunderstorms. It will become breezy with highs in the upper 60s to lower 70s over the mountains north and west of the Capital Region, and 70s to lower 80s in most other locations. Wednesday night through Friday...High pressure builds in from the Midwest and Great Lakes Region and crests over the region on Friday with fair, dry and tranquil weather with temps near normal for late August. Lows in the 50s and highs in the 70s to around 80. && .AVIATION /17Z SATURDAY THROUGH WEDNESDAY/... A cold front will cross the area from north to south today. There is still the threat for additional showers and thunderstorms ahead of the cold front mainly for KPOU. So combination of VFR/MVFR conditions forecast. Skies will begin to clear from north to south late this afternoon and this evening with the threat of thunderstorms at KPOU ending by 22Z. Will keep a PROB30 for showers in at KPOU through 16Z Sunday with a combination of MVFR/IFR conditions in the PROB30 group and MVFR/VFR conditions in the main portion of the TAF. Winds have shifted to the north at at all of the TAF sites except for KPOU where they will shift to the north by this evening. North to northeasterly winds could gust to 15 to 25 knots at the Hudson Valley TAF sites (KGFL, KALB and KPOU). Winds will diminish overnight to 5 to 10 kts and gradually shift to the northeast by Sunday morning. Outlook... Sunday: Low Operational Impact. Slight Chance of SHRA. Sunday Night: No Operational Impact. NO SIG WX. Monday: No Operational Impact. NO SIG WX. Monday Night: No Operational Impact. NO SIG WX. Tuesday: Moderate Operational Impact. Chance of SHRA...TSRA. Tuesday Night: High Operational Impact. Definite SHRA...TSRA. Wednesday: Moderate Operational Impact. Chance of SHRA...TSRA. Wednesday Night: No Operational Impact. NO SIG WX. Thursday: No Operational Impact. NO SIG WX. && .FIRE WEATHER... After a wet day Friday, additional showers and thunderstorms are expected today as cold front slides through the region. A drying trend will occur from north to south in the afternoon and evening, setting the stage for a cooler and mainly dry period Sunday and Monday. High temperatures will be near to slightly below normal Sunday and Monday with a light east to northeast wind. RH values will bottom out mainly in the 50s. && .HYDROLOGY... Much of the region saw rainfall on Friday, with several spots receiving in excess of an inch and some areas across Columbia and Berkshire Counties seeing two to five inches of rainfall. Additional showers and thunderstorms are likely today along a cold front. The front will be intersecting a still-moist airmass characterized by PWATs of 1.75 to 2.00 inches. Some of the storms still have the potential to produce locally heavy rainfall, especially along and south of a line from Pittsfield, MA to Hunter, NY where more favorable frontal timing may allow for some respectable surface-based instability of 1000-1500 J/kg to develop given dewpoints in the low 70s and temperatures heating up into the upper 70s/low 80s. The front should be fairly progressive which will limit a more substantial flash flooding threat, but will have to especially watch areas that saw heavy rain on Friday for localized flooding concerns. Although flooding of small streams and creeks is possible, flooding on main stem rivers is not expected. Dry weather is expected to return tonight into at least Monday night, aside from perhaps a few showers across Ulster/Dutchess/Litchfield Counties on Sunday. For details on specific area rivers and lakes, including observed and forecast river stages and lake elevations, please visit the Advanced Hydrologic Prediction Service /AHPS/ graphs on our website. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...None. NY...None. MA...None. VT...None. && SYNOPSIS...Thompson NEAR TERM...11/Thompson SHORT TERM...Thompson LONG TERM...SND AVIATION...SND/11 FIRE WEATHER...Thompson HYDROLOGY...Thompson
Hazardous weather outlook, Aug 18, 4:33 AM EDT, 9 hours 4 minutes before
Hazardous Weather Outlook National Weather Service Albany NY 433 AM EDT Sat Aug 18 2018 MAZ001-NYZ032-033-038>043-047>054-082>084-VTZ013>015-191200- Northern Berkshire-Northern Herkimer-Hamilton-Southern Herkimer- Southern Fulton-Montgomery-Northern Saratoga-Northern Warren- Northern Washington-Schoharie-Western Schenectady- Eastern Schenectady-Southern Saratoga-Western Albany-Eastern Albany- Western Rensselaer-Eastern Rensselaer-Northern Fulton- Southeast Warren-Southern Washington-Bennington-Western Windham- Eastern Windham- 433 AM EDT Sat Aug 18 2018 This Hazardous Weather Outlook is for northern Berkshire County in western Massachusetts, the Capital District, Schoharie Valley, Helderbergs, Mohawk Valley, southern Adirondacks, Lake George Saratoga Region, and northern Taconics in eastern New York and southern Vermont. .DAY ONE...Today and tonight. There is a chance of thunderstorms today. .DAYS TWO THROUGH SEVEN...Sunday through Friday. There is a chance of thunderstorms Tuesday into Wednesday. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. CTZ001-013-MAZ025-NYZ058>061-063>066-191200- Northern Litchfield-Southern Litchfield-Southern Berkshire- Western Greene-Eastern Greene-Western Columbia-Eastern Columbia- Western Ulster-Eastern Ulster-Western Dutchess-Eastern Dutchess- 433 AM EDT Sat Aug 18 2018 This Hazardous Weather Outlook is for northwestern Connecticut, the southern Berkshires of western Massachusetts and the eastern Catskills, Mid Hudson Valley, and central and southern Taconics of east central New York. .DAY ONE...Today and tonight. There is a chance of thunderstorms today. Some of the storms could produce locally heavy rainfall and gusty winds in the afternoon. .DAYS TWO THROUGH SEVEN...Sunday through Friday. There is a chance of thunderstorms Tuesday into Wednesday. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
In the hours before
Special weather statement, Aug 18, 10:36 AM EDT, 3 hours 1 minute before
Special Weather Statement National Weather Service Albany NY 1036 AM EDT Sat Aug 18 2018 MAZ001-025-NYZ060-061-182200- Northern Berkshire-Southern Berkshire-Western Columbia- Eastern Columbia- Including the cities of Dalton, Hancock, Pittsfield, Florida, North Adams, Sandisfield, Great Barrington, South Egremont, Hudson, and New Lebanon 1036 AM EDT Sat Aug 18 2018 ...Showers and Thunderstorms are expected to increase in coverage this afternoon across Columbia and Berkshire Counties... Due to the heavy rain which fell across this area yesterday, the ground is already saturated. Additional rainfall may be enough to produce ponding of water on roadways as well as flooding of poorly drained low lying areas. Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles.
Local storm report, Aug 18, 10:47 AM EDT, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
1047 AM EDT SAT AUG 18 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0808 AM HEAVY RAIN 4 SE CHATHAM 42.32N 73.55W
08/18/2018 M3.24 INCH COLUMBIA NY WEATHERNET6
&&
EVENT NUMBER ALY1800595
11Special weather statement, Aug 18, 11:04 AM EDT, 2 hours 33 minutes before
Special Weather Statement
National Weather Service Albany NY
1104 AM EDT SAT AUG 18 2018
MAZ001-NYZ052>054-060-061-181600-
Northern Berkshire-Eastern Albany-Eastern Columbia-Western
Rensselaer-Western Columbia-Eastern Rensselaer-
1104 AM EDT SAT AUG 18 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL BERKSHIRE...
NORTHEASTERN COLUMBIA...SOUTHEASTERN ALBANY AND SOUTHERN RENSSELAER
COUNTIES...
At 1103 AM EDT, a strong thunderstorm was located over East
Greenbush, moving east at 20 mph.
This storm will be near...
West Sand Lake around 1110 AM EDT.
Nassau around 1115 AM EDT.
Averill Park around 1120 AM EDT.
Stephentown around 1140 AM EDT.
New Lebanon around 1150 AM EDT.
Hancock around 1155 AM EDT.
Pittsfield around 1200 PM EDT.
Other locations impacted by this storm include Brookview, Van Hoesen
Station, West Stephentown, Jacks Corners, Millers Corners, Rayville,
Riders Mills, South Schodack, Denault Corners and Shivers Corners.
This Includes The Following Highways...
Interstate 90 between exits 10 and 6.
Interstate 87 between exits 21A and 22.
Interstate 787 between exits 3 and 5.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4242 7332 4243 7338 4239 7340 4248 7382
4268 7374 4260 7324
TIME...MOT...LOC 1503Z 286DEG 18KT 4257 7368
JSQLocal storm report, Aug 18, 11:25 AM EDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
1125 AM EDT SAT AUG 18 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 AM HEAVY RAIN 3 SE PITTSFIELD 42.42N 73.23W
08/18/2018 M2.75 INCH BERKSHIRE MA TRAINED SPOTTER
&&
EVENT NUMBER ALY1800596
11Special weather statement, Aug 18, 12:27 PM EDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Albany NY
1227 PM EDT SAT AUG 18 2018
NYZ053-058>061-181730-
Eastern Columbia-Western Rensselaer-Eastern Greene-Western
Columbia-Western Greene-
1227 PM EDT SAT AUG 18 2018
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN
COLUMBIA...NORTHEASTERN GREENE AND SOUTHWESTERN RENSSELAER
COUNTIES...
At 1226 PM EDT, strong thunderstorms were clustered 8 miles west of
Coxsackie, or 9 miles northwest of Catskill, moving east at 15 mph.
Winds in excess of 30 mph are possible with this storm.
This storm will be near...
Hudson, Coxsackie, Athens and Lorenz Park around 100 PM EDT.
New Baltimore around 110 PM EDT.
Kinderhook around 125 PM EDT.
Chatham and Valatie around 130 PM EDT.
This Includes Interstate 87 between exits 21 and 21B.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4220 7402 4236 7409 4247 7380 4246 7378
4248 7378 4255 7356 4254 7355 4249 7357
4249 7352 4235 7343
TIME...MOT...LOC 1626Z 256DEG 13KT 4232 7397
JECSpecial weather statement, Aug 18, 1:27 PM EDT, 10 minutes before
Special Weather Statement National Weather Service Albany NY 127 PM EDT SAT AUG 18 2018 NYZ060-061-064>066-181815- Eastern Dutchess-Eastern Columbia-Western Columbia-Western Dutchess-Eastern Ulster- 127 PM EDT SAT AUG 18 2018 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ULSTER... NORTHWESTERN DUTCHESS AND SOUTHWESTERN COLUMBIA COUNTIES... At 127 PM EDT, a strong thunderstorm was located over Lake Katrine, or near Saugerties, moving east at 20 mph. Wind gusts of 50 to 55 mph and pea size hail are possible with this storm. This storm will be near... Rhinebeck around 135 PM EDT. Red Hook around 140 PM EDT. Clermont around 150 PM EDT. Livingston around 200 PM EDT. Pine Plains and Ancram around 215 PM EDT. This Includes Interstate 87 between exits 19 and 20. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. LAT...LON 4194 7407 4210 7408 4217 7363 4191 7364 TIME...MOT...LOC 1727Z 266DEG 19KT 4202 7398 JEC
The office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 17, 8:03 PM EDT | Areal Flood Advisory | ALY | Columbia, Greene, Rensselaer | 3 hr |
| Aug 17, 8:18 PM EDT | Flash Flood Warning | ALY | Columbia | 3 hr |
| Aug 17, 8:37 PM EDT | Special Weather Statement | ALY | Columbia | 23 min |
| Aug 17, 8:45 PM EDT | Special Weather Statement | ALY | Dutchess | 30 min |
| Aug 17, 9:23 PM EDT | Areal Flood Advisory | ALY | Columbia | 117 min |
| Aug 17, 9:30 PM EDT | Special Weather Statement | ALY | Columbia | 30 min |
| Aug 17, 9:40 PM EDT | Areal Flood Advisory | ALY | Rensselaer | 2 hr |
| Aug 17, 9:43 PM EDT | Areal Flood Advisory | ALY | Dutchess, Ulster | 2 hr |
| Aug 17, 9:43 PM EDT | Special Weather Statement | ALY | Columbia | 32 min |
| Aug 17, 9:48 PM EDT | Special Weather Statement | ALY | Dutchess | 27 min |
| Aug 17, 9:54 PM EDT | Special Weather Statement | ALY | Dutchess | 36 min |
| Aug 17, 10:09 PM EDT | Severe Thunderstorm Warning | ALY | Dutchess | 66 min |
| Aug 17, 10:14 PM EDT | River Flood Warning | ALY | Ulster | 4 hr |
| Aug 17, 10:17 PM EDT | Severe Thunderstorm Warning | ALY | Columbia, Dutchess | 58 min |
| Aug 17, 10:33 PM EDT | Areal Flood Advisory | ALY | Dutchess | 2 hr |
| Aug 17, 11:19 PM EDT | Areal Flood Advisory | ALY | Columbia | 3 hr |
| Aug 18, 11:04 AM EDT | Special Weather Statement | ALY | Rensselaer | 56 min |
| Aug 18, 12:27 PM EDT | Special Weather Statement | ALY | Columbia | 63 min |
| Aug 18, 12:56 PM EDT | Areal Flood Advisory | ALY | Columbia, Dutchess, Greene, Ulster | 2 hr |
| Aug 18, 1:27 PM EDT | Special Weather Statement | ALY | Columbia | 48 min |
| Aug 18, 2:17 PM EDT | Special Weather Statement | ALY | Dutchess | 28 min |
| Aug 18, 2:45 PM EDT | Special Weather Statement | ALY | Dutchess | 30 min |
| Aug 18, 2:56 PM EDT | Areal Flood Advisory | ALY | Dutchess | 3 hr |
Nearby
Severe Thunderstorm Warnings in New York, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.